# SDR MASA97027

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116YV
- Make and model: Beech 1900D
- Aircraft serial: UE116
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR SHUTTLE 7899 - PDX-PSC - AIRCRAFT WAS EN ROUTE TO PSC WHEN PILOTS NOTICED THE CARGO DOOR ANNUNCIATOR HAD ILLUMINATED.  PILOTS DECLARED AN EMERGENCY AND PROCEEDED TO LAND WITHOUT INCIDENT.  CARGO DOOR WAS FOUND TO BE CLOSED AND LOCKED. THE ANNUNCIATOR SYSTEM WAS SUBSEQUENTLY MEL'D.  AIRCRAFT RETURNED TO SERVICE.  IN SUBSEQUENT MX THE SWITCH WAS CLEANED AND RIGGED, OPS CHECK GOOD.  (M)
